# SDR SWIA2021082060610

- Difficulty date: June 23, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 33,057 hours, 20,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frm 19 S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE SKIN DENTED FRAME 19 STRINGERS 20L/21L     (C-CHECK RO 8/18/2021)     / PERFORMED CUTOUT AND DOUBLER REPAIR ON FWD FUSELAGE SKIN AT FR 19 BETWEEN STGR 20L-21L. REF EMB ETD2021-170-020197. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. NO APPRECIABLE WEIGHT CHANGE.
